Weighted Hardy inequalities with infinitely many sharp missing terms Weighted Hardy inequalities with infinitely many sharp missing terms

この論文にアクセスする

この論文をさがす

著者

抄録

The main purpose of this article is to improve classical weighted Hardy type inequalities by adding infinitely many sharp new missing terms. The key of proof is to construct a family of positive solutions for ordinary differential equations involving slowly increasing functions in their coefficients.

収録刊行物

  • Mathematical journal of Ibaraki University

    Mathematical journal of Ibaraki University 46(0), 9-30, 2014

    茨城大学 理学部 数学教室

各種コード

  • NII論文ID(NAID)
    130004697044
  • NII書誌ID(NCID)
    AA11169155
  • 本文言語コード
    ENG
  • 資料種別
    journal article
  • ISSN
    1343-3636
  • データ提供元
    IR  J-STAGE 
ページトップへ